MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811114
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 14mm plate locking mechanism fell off the track on locking and was protruding.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was confirmed to have a deformed spring bar.Manufacturing files were reviewed and no anomalies were found.Potential root causes include: excessive torsional force/cantilever force applied, screw not fully seated below spring-bar, screw inserted outside of design range, stripped screw head/screwdriver tip.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 14
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6501563
Report Number0009617544-2017-00157
Device Sequence Number1659438
Product Code KWQ
UDI-Device Identifier07613252152118
UDI-Public(01)07613252152118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811114
Device Catalogue Number48811114
Device Lot Number164516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2017
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by Manufacturer03/24/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1